# SDR AALA202104309001

- Difficulty date: April 27, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 28,081 hours, 11,130 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P5161
- Condition: Leaking
- Location: Zone 300 - Stabs
- Part time: 26,542 hours, 10,675 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN ODOR NOTICED DURING CLIMB OUT FOR 15 MIN AND DURING TAXING IN.  TURNED ON APU BLEED DURING TAXI IN AND ODOR INCREASED.  ACCOMPLISHED JOB CARDS 26L00021001, 26L00021002, AND 26L00021004. REPLACED APU PER JOB CARD 26L31049003.
